RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 90, Issue 5  


Contact Self-Dual Geometry of Quasi-Sasakian 5-Manifolds
A. V. Aristarkhova, V. F. Kirichenko
643
Additivity of the Space of Densities of Simple-Layer Potentials with a Finite Dirichlet Integral and Integrability of Normal Derivatives of Harmonic $W_2^1$-Functions on Lipschitz Surfaces
V. I. Astakhov
659
On Probability Analogs of Rosenthal's Inequality
S. V. Astashkin, K. E. Tikhomirov
665
Solvability of the Cauchy Problem for Linear Operator-Differential Equations with Variable Operator Coefficients
M. K. Balaev
672
Алгебраические и геометрические свойства квадратичных гамильтонианов, задаваемых секционными операторами
A. V. Bolsinov, A. Yu. Konyaev
689
Harmonic Analysis on a Class of Spherical Homogeneous Spaces
N. E. Gorfinkel
703
On the Index of Nonlocal Elliptic Operators Corresponding to a Nonisometric Diffeomorphism
A. Yu. Savin
712
On $\mathfrak F$-Reachable Subgroups of Finite Groups
M. V. Sel'kin, R. V. Borodich
727
On the Basic Properties of the Ramanujan $\tau$-Function
P. V. Snurnitsyn
736
Rational Approximations to Values of the Digamma Function and a Conjecture on Denominators
T. Hessami Pilehrood, Kh. Hessami Pilehrood
744
Best Polynomial Approximations in $L_2$ of Classes of $2\pi$-Periodic Functions and Exact Values of Their Widths
M. Sh. Shabozov, G. A. Yusupov
764

Brief Communications
Continuity of Derivations on Properly Infinite $*$-Algebras of $\tau$-Measurable Operators
A. F. Ber
776
QR-Submanifolds and Riemannian Metrics with Holonomy $G_2$
D. V. Egorov
781
On Inequalities for the Fourier Transform of Functions from Lorentz Spaces
A. N. Kopezhanova, E. D. Nursultanov, L.-E. Persson
785
On the Self-Trapping of the Solutions of Nonlinear Schrödinger Evolution Equation
Sh. M. Nasibov
789
The Fourier Transform and an Inversion Formula for Laplace Transforms
A. V. Pavlov
793
On Parseval's Equality for Rearrangements of the Trigonometric System
A. I. Rubinshtein
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019